# SDR SWAA2015081342809

- Difficulty date: August 9, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 63,254 hours, 50,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT HATCH SIGN LENS MISSING.  REINSTALLED LENS IAW AMM.
